“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 753
School of Mathematics
  Title:   Bounds for numbers of generators for a class of submodules of a finitely generated modules
  Author(s): 
1.  T. Sharif
2.  S. Yassemi
  Status:   Published
  Journal: Comm. Algebra
  No.:  9
  Vol.:  30
  Year:  2002
  Pages:   4377-4381
  Supported by:  IPM
  Abstract:
We determine a bound for numbers of minimal generators for a class of submodules of a finitely generated module M with dimension d ≥ 1.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right